# SDR DALA13052700696

- Difficulty date: October 9, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 50,707 hours, 19,202 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICK ON SKIN FWD OF BS 399 AND ABOVE S19R. REMOVED DAMAGED IAW SRM 53-60-51.
